# SDR A6WA201442093

- Difficulty date: October 27, 2014
- Submitted: October 29, 2014
- Operation: Air carrier
- Aircraft: N444ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7788
- Aircraft time: 27,140 hours, 26,208 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FLIGHT ATTENDANT SMELLED ELEC BURNING SMELL.  IN THE GALLEY AREA SMELLED THE STRONGEST COMPARED TO THE REST OF THE CABIN, WHILE LIGHTS WERE ON DIM.
